# SDR USAASB98059

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT - FLT 335 - EN ROUTE FROM DFW TO PIT, CREW REPORTED THAT THE LT MLG UNSAFE LIGHT ILLUMINATES INTERMITTENTLY DURING FLIGHT.  RECYCLED GEAR WITH NO POSITIVE RESULTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX TESTED GEAR INDICATION PER MM 32-61-00.  INSPECTED AND CLEANED LEFT GEAR UPLOCK SENSOR.  REPLACED M988 GEAR LOGIC CARD (P/N 8-060-02) AS PRECAUTIONARY AND TESTED PER MM 32-20-00.  ALL INDICATIONS NORMAL.  MCO - FLT 2238 - DURING CLIMB-OUT FROM LGA, THE LT MLG UNSAFE LIGHT ILLUMINATED 3 MINUTES AFTER NORMAL GEAR RETRACTION.  GEAR LEVER WAS POSITIONED TO UP AND LIGHT EXTINGUISHED 2 MINUTES LATER.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT MCO.  MX REMOVED AND REPLACED LT MLG UPLOCK SENSOR.
